| Catalog Number |
10813621 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was leaking the following information was received by the initial reporter with the following verbatim: verbatim: 2 event with tubing 10813621 in the past month.One of them leaked from the clear plastic part and the clean split in half.See pictures.
Additional Manufacturer Narrative
It was reported by the customer that the one of the infusion sets leaked from the clear plastic part.A video was submitted by the customer for quality evaluation.Review of the video submitted shows that there is a leak coming from the tubing of the infusion set.The leak is from a cut in the infusion set tubing.The customer complaint of component damage-leak was verified.A root cause for the failure could not be determined because a physical sample was not provided.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.Material#: 10813621 lot#: unknown it was reported by the customer that the one of them leaked from the clear plastic part and the clean split in half.Verbatim: 2 event with tubing 10813621 in the past month.One of them leaked from the clear plastic part and the clean split in half.